# SDR SWAA2022030771929

- Difficulty date: April 8, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241AEF HONEYCOMB CORE CREACKED / REPAIRED CRACKED HONEYCOMB CORE ON PASSENGER CABIN FLOOR BOARD 241AEF PER SRM 53-00-50-2R-6. DAMAGE WAS BEYOND ALLOWABLE LIMITS PER SRM 53-00-50-1A-1 PARA 4F
